# SDR R61A2021020900150

- Difficulty date: January 23, 2021
- Submitted: February 9, 2021
- Operation: Air carrier
- Aircraft: N728YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000510
- Aircraft time: 13,637 hours, 8,888 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 17065259001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE FOUND REAR FUSELAGE FLOOR STRUCTURE RH OB GUSSET AT FR91 HAS CORROSION. REAR FUSELAGE FLOOR STRUCTURE RH OB GUSSET AT FR 91 REPLACED IAW EMB SRM 51-41-02. A/C REMAINS IN CHECK.
